If you need an accessible version of this item please contact JSTOR User Support

Nearness--A Better Approach to Continuity and Limits

P. Cameron, J. G. Hocking and S. A. Naimpally
The American Mathematical Monthly
Vol. 81, No. 7 (Aug. - Sep., 1974), pp. 739-745
DOI: 10.2307/2319561
Stable URL: http://www.jstor.org/stable/2319561
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Nearness--A Better Approach to Continuity and Limits
Preview not available

Page Thumbnails

  • Thumbnail: Page 
739
    739
  • Thumbnail: Page 
740
    740
  • Thumbnail: Page 
741
    741
  • Thumbnail: Page 
742
    742
  • Thumbnail: Page 
743
    743
  • Thumbnail: Page 
744
    744
  • Thumbnail: Page 
745
    745